# SDR FDEA202311191863

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 95,137 hours, 21,552 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 859803
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT DISAG ON EXTENSION DURING APPROACH PHASE.  COMPLIED WITH QRH RESULTING IN FLAP 28/SLATS  RETRACT LANDING.  EMERGENCY DECLARED.   REPLACED PSEU PER ABOVE REFERENCE, OPS CHECKS OK.  PANELS OPENED FOR ACCESS FOR SLAT LUBE.   LUBRICATED INBOARD AND OTBOARD SLAT DRIVES. OPERATED SLATS, SMOOTH AND UNIFORM THROUGH OPERATION
